# SDR HEEA966361

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5427S
- Make and model: Skrsky S76A
- Aircraft serial: 760168
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066104701
- Condition: Defective
- Location: Cockpit Adf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT POINT CORRECTLY IN TEST MODE AND CANNOT ADJUST VOLUME. SENT TO THE RADIO SHOP FOR INSPECTION AND REPAIR.
